# SDR AALA202106289015

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 13,518 hours, 5,540 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Lt Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY D ENTRY DOOR JAMMED AND INOPERATIVE. DOES NOT OPEN OR CLOSE. CLEARED JAM. ACCOMPLISHED OPERATIONAL TEST PER CMM 25-49-71.
